10 to 14 days after she quit taking it she crashed again into depression. I wonder if her quit taking this had any effect on her going back into depression? The doctor said it had no effect on her going back into depression.
ok this sounds like a case of mental dependency. If she truly believes that the drug is the only thing keeping her from being dpressed then she will immediately become depressed upon stopping the med. Ask her doctor about a placebo for her and if it works then it is all psychological. However, if it doesn't work then you should consider lomg term medication for her.
I don't really understand the whole situation but if she has depression and stopped taking the medicine, then she could very well feel depressed if not more depressed... it depends on the medication she was on and why she stopped taking it. I mean maybe the doctors right. She could just be depressed for other reasons. But what do I know
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2011 • 3 answers
Posted 13 Sep 2011 • 1 answer
Posted 10 Nov 2011 • 1 answer
Posted 15 May 2013 • 1 answer
What medicine can take for breathing difficulty with added sound in lungs in 12 weeks of pregnancye?
Posted 11 Nov 2013 • 1 answer